With the new and improved Exchange Board, my photo pops up as soon as I answer a posting. Since I answer ALL of the postings, I tend to see a lot of "me" on this site -- sort of like clones. So, I have a question...
Take the Poll
Do get tired of looking at my mug shots on this site?
1. Yes, most definitely
2. No, it just tells me that you have addressed my question.
3. Maybe. Do you have any other (non-nude) photos?
The photo tells people that I have answered/responded to their question. Personally, I would prefer that "something else"m, other than my photo....over and over again....appears in this box. I know I can change the photo, but I haven't really figured out something better. Any ideas?
You could have some fun with it. Find someone with photoshop skills to add a different hat to match the season. Witches hat this month, Pilgrim hat in November, Santa hat in Dec, Ski cap, "mad hatter", easter bonnet, swim cap and goggles, cowboy hat, mardi gras mask... you get the idea.
The first time I saw your picture is when I posted my question a couple of hours ago. I'm sincerely hoping you are going to be look at recent posts pretty soon because I'm really curious as to why I'm having this problem all of a sudden. It's still here and hasn't gotten better.
As for your picture with your posts, I think it's really nice to see the face behind the advice, so keep your pictures coming. It's comforting to put a face with the help.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.